Hamiltonian Systems of Hydrodynamic Type in 2 + 1 Dimensions

Eugene Ferapontov, Antonio Moro, Vladimir Sokolov

Research output: Contribution to journalArticlepeer-review

15 Citations (Scopus)


We investigate multi-dimensional Hamiltonian systems associated with constant Poisson brackets of hydrodynamic type. A complete list of two- and three-component integrable Hamiltonians is obtained. All our examples possess dispersionless Lax pairs and an infinity of hydrodynamic reductions.
Original languageEnglish
Pages (from-to)31-65
JournalCommunications in Mathematical Physics
Issue number1
Publication statusPublished - Jan 2009


Dive into the research topics of 'Hamiltonian Systems of Hydrodynamic Type in 2 + 1 Dimensions'. Together they form a unique fingerprint.

Cite this